# SDR DU4R2009349

- Difficulty date: March 5, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 312003 NR 25850, DURING SCHEDULED INSPECTION FOUND CORROSION ON FLOORBOARD SUPPORT AT L-1 DOOR CUTOUT INBD AT BS 305 TO BS 348, LBL 57 W/L 208.
